Lexamil Side Effects

Updated
Comments Submitted Says:

Is there anything that anybody can tell me about Lexamil?

214 Replies (11 Pages)

Page:1Next PageLast Page
Earliest Newest Votes
1
marion Says:

I have been on it for 5 days for anxiety/depression connected with menopause - feel ok although couple of small side effects, dont exactly know what to expect. it is a new drug described by my doc as being cleaner than previous ones and very effective

Was this helpful? 13
2
Verwon Says:

Lexamil contains the active ingredient Escitalopram, commonly sold in the U.S. under the brand name Lexapro.

Some of the most common side effects include: nausea, drowsiness, sexual dysfunction and weight gain.

https:/­/­www.medschat.com/­wiki/­Escitalopram/­

Was this helpful? 1
3
pam Says:

I've been on Lexamil for four days now. Found that it is making a difference. I have had weight gain though.

Was this helpful? 0
4
Elaine Says:

I have been on a daily 5mg dosage of lexamil for two weeks for pms related anxiety and depression. I am 23 years old and found a severe drop in my sex drive and i have put on at least 2 kg. Not worth it if you ask me - will look for natural pms relivers!!!!

Was this helpful? 0
5
Verwon Says:

Yes, those are normal side effects of these types of drugs. Natural remedies, however, can have just as many side effects, if not more, so please consult your doctor or pharmacist.

Was this helpful? 0
6
philoz Says:

Yes, I am on lexamil for 2 days but I amazed of its effectiveness as I feel a difference. Before i was slipping downhill to a depressive episode of depression. I was hopeless, helpless and oversensory. However, I am scared if it makes one gain weight. What can I do to limit this weight gain?

Was this helpful? 30
7
Meg Says:

I started Lexamil one day and i felt more depressed suicidal i was crying the whole day the doctor told me to just carry on my body will adjust

Was this helpful? -9
8
annie Says:

been on lexamil 20 mg for 5 months now and great. i have been on other antidepresents 7 years

Was this helpful? 5
9
philoz Says:

I am on lexamil 10 mg mane but my libido has dropped severely. what can i do now? please help.

Was this helpful? -47
10
Verwon Says:

It is a normal side effect for antidepressants to affect your sex-drive, if it is becoming a real problem for you, then please speak to your doctor.

Was this helpful? 4
11
Marnus Says:

Ive been on lexamil for 5 months now..is working great, no change in sex drive, allthough I seem to be gaining weight quite fast. Was very nauseas the first few days, couldnt sleep, couldnt eat, and almost died from anxiety...but after the first week I could really feel it working. Works great if combined with a diet with alot of chillies in it (releases serotonin) and obviously exercise.

Was this helpful? 1
12
Verwon Says:

Weight gain is an unfortunate, but normal side effect of almost all antidepressant medications.

Anyone else have experience using this medication?

Was this helpful? -1
13
philoz Says:

Thank you guys for your inputs,however, as a married man I cannot compromise my marriage due to low libido because it was was serious with me.I dicided to discontinue it.
Another problem was bad toothache for which lexamil was a culprit.I discovered that from the internet. Surely, after its dicontinuation the toothache stopped. I am fine without lexamil.Before, I was helpless and hopeless and scared of life.But now all that ceased after two weeks taking awful lexamil.








Was this helpful? -2
14
philoz Says:

Thank you guys for your inputs,however, as a married man I cannot compromise my marriage due to low libido because it was ve serious with me.I dicided to discontinue it.
Another problem was bad toothache for which lexamil was a culprit.I discovered that from the internet. Surely, after its dicontinuation the toothache stopped. I am fine without lexamil.Before, I was helpless and hopeless and scared of life.But now all that ceased after two weeks taking this notorious lexamil.








Was this helpful? 0
15
sandra Says:

does anyone know exactly why anti-depressants causes wieght gain. I have started an excersice program, and I have lost quite a few centimetres already, however, started Lexamil 2 days ago and, I am not certain that I want to continue after all the hard work of losing the extra kilos.

Was this helpful? 22
16
Verwon Says:

No one knows exactly why or how any prescription drugs cause the side effects that they do. They are not always experienced by everyone that takes them, some people don't have any at all, so please consult your doctor before deciding to discontinue a medication due to fear of possible side effects.

Was this helpful? -2
17
Marnus Says:

I don't think people should discontinue lexamil just because they have a fear of weight gain. Then you just have to exercise more. If I miss two days of taking my meds, I'm back to my old lonely self again. So it seems these people don't really need lexamil, if they can give it up so quickly.

Was this helpful? -1
18
kim Says:

well i must say i am on lexamil for a month now and i lost 7 kg.... so i do think it dif with everyone......so dont think of stopping because of gaining weight....you will lose it aventually.

Was this helpful? -1
19
lo Says:

Have been using lexamil with great success for about 5 months. for the first time in years i am not comfort eating and have actually lost a great deal of weight. hiehaaaaaaaaaaaaa

Was this helpful? 1
20
Mandy Says:

I was on lexamil for 6 months and after about a month started feeling like my old self, I did not renew my script after the 7th month as I felt as good as new.I have been off of Lexamil for 2 months and I feel worse than before. I am going back to the doctor this evening. Lexamil definately affected my sex drive, but it was worth it to feel human again and to be able to get out of bed. I do want to know though, if I will ever be able to live without it, AM I EVER GOING TO FEEL NORMAL NATURALLY???

Was this helpful? -4
Page:1Next PageLast Page

More Discussions:

side effects of lexamil

Hi, I am 48 years old. I have been diagnosed with Bipolar 2. I have been using Cipralex 10mg together wilth Wellbutrin. ...

12 REPLIES
lexamil side effects recovery

My son stop using Lexamil about 2 months ago due to weight gai n issues without consulting his dr first. After 2 months ...

2 REPLIES
Lexamil Side Effects In The Liver

I took Lexamil 10 mg per day for about 7 months suffered weight gain. Are there any known side effects on the liver as I...

2 REPLIES
Lexamil side effects in my legs

Hi, I am on Lexamil 10mg now for almost 5 months and it is really helping my anxiety attacks I have had. No anxiety atta...

1 REPLY
Lexamil Side Effects vaginal discharges

My wife has a yellowish discharge after stopping Lexamil now for about 4 months and it happens during ovulation. When ta...

1 REPLY
Lexamil 10mg Side Effects - stopping stone cold

I was put on the drug in November 2011. I was taking it till this year September this year when i decided to leave it. I...

7 REPLIES
Lexamil 10mg Side Effects Terrible Aches

Apart from gaining weight, I experience terrible aches in my shoulders, knees and feet. So much so that I can't even...

3 REPLIES
Lexamil 20 Mg Side Effects Im leaving it today

Hi. I'm female 27 years and used lexamil for 3 years since my second baby due to severe depression. I gained 10kg...

7 REPLIES
Lexamil 20 Mg Side Effects

I have been on Lexamil 20mg for about 2 months now (started at 5mg and increased slowly) and unless I take it with Atera...

5 REPLIES
Lexamil results and side effects

I have am also taking lexamil 10mg a day. In the first few weeks i suffered from awful headaches and my neck became incr...

4 REPLIES